Open Access
Translator Disclaimer
2004 On the Dirac-Klein-Gordon equations in one space dimension
Yung-Fu Fang
Differential Integral Equations 17(11-12): 1321-1346 (2004).

Abstract

We establish local and global existence results for Dirac-Klein-Gordon equations in one space dimension, employing a null-form estimate and a fixed-point argument.

Citation

Download Citation

Yung-Fu Fang. "On the Dirac-Klein-Gordon equations in one space dimension." Differential Integral Equations 17 (11-12) 1321 - 1346, 2004.

Information

Published: 2004
First available in Project Euclid: 21 December 2012

zbMATH: 1150.35490
MathSciNet: MR2100030

Subjects:
Primary: 35L70
Secondary: 35L45

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.17 • No. 11-12 • 2004
Back to Top